# SDR FDEA202009142212

- Difficulty date: September 14, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,876 hours, 28,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FLIGHT CREW NOTE L1 DOOR MECHANISM IS BROKEN.  REMOVED AND REPLACED COLLAR ASSY FROM THE L1 DOOR MECHANISM PER AMM 52-11-08-8. OPENED AND CLOSED THE L1 DOOR PER AMM 52-11-00-2 ,OPS TEST OK.  A/C OK FOR SERVICE.
